# SDR COMA0360055

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,668 hours, 16,356 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

FLIGHT 5850 DURING T/O A LARGE AMOUNT OF FLUID DRAINED FROM THE LIGHT CONTROL PANEL.RESEALED THE CREW DITCHING HATCH.
